# SDR HEEA088077

- Difficulty date: July 8, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N8588X
- Make and model: Bell 206L-3
- Aircraft serial: 51486
- Aircraft time: 11,812 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 206033109001
- Condition: Worn
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE WEAR FROM EARS ON CROSSTUBE PAD. REPLACED FITTINGS.
